# SDR JJBA20250729106

- Difficulty date: July 9, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE AIR INTAKE, BLENDED SPOT TO BE INVESTIGATED. REPAIR DOUBLER ON RH NACELLE AIR INLET MODULE INNER SKIN.
